A few days later I had an appointment with Dr Johnston to discuss alternative treatment and ongoing blood tests to check on the progress or my Prolactin Levels. I explained that I was unable to tolerate Dostinex as prescribed by Dr Tang-Fui and has recommended I seek another treatment. Dr Johnston proposed I commence on Bromocriptine for a few weeks and see if it helps and I can tolerate the tablets. This is a lower dose of medication and most people can usually tolerate this without any side-effects. I was willing to give it a go! Also gave me several blood test forms to have every 2 months. If I had any concerns to contact her to arrange another appointment otherwise she has arranged a follow up appointment in 2 months time.
In early September I had a follow up appointment with the endocrinologistDr Tang-Fui to review my progress of Chemotherapy medication Dostinex and see what the findings were on my Visual Fields test and Ophthalmologist appointment. My Visual Fields test came back good in both my left and right eye although the headaches were still quite intense. I was also unable to tolerate Dostinex as I had really bad side effects. Which included nausea, vomiting, dizziness, fatigued, no appetite, diarrhea, headaches more intense, restless sleep, rapid heartbeat and lack of concentration. My blood test results showed a slight decrease in the Prolactin Levels being at 4973 miu/L. This was not enough and because I couldn’t tolerate DostinexDr Tang-Fui recommended I contact Dr Johnston for further follow up consultations and proposed I commence on Bromocriptin. This is a lower dose of medication and most people can usually tolerate this without any side-effects. I was willing to give it a go. Also he wanted another blood test in 3 months time to check on my progress of further treatment.
The information on Toll-Art Therapy is intended for general purpose. The content may not be used as medical advice nor does it imply treatment / diagnosis for conditions of any kind. Readers of Toll-Art Therapy are advised to consult their health care professional for qualified advice on any related issues to hormones.